# SDR C8GA20090169

- Difficulty date: June 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE FRAME LOCATED AT BS 380 BETWEEN STRINGER 5L AND 6L HAS A HOLE DRILLED IN THE RADIUS.  DAMAGED AREA WAS REMOVED DIM .375 INCH X .375 INCH.  FABRICATED ANGLE REPAIR FROM 7075 T6 .063 INCH DIM 7.5 INCH X 3.5 INCH. INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
